# SDR MALA976569

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79XJ
- Make and model: Saab SF340A
- Aircraft serial: 079
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104789
- Condition: Inop
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER LIGHT ON OVERHEAD ON, FOLLOWED QRH AND CALLED MAINTENANCE CONTROLL.  CREW CYCLED ALL EMERGENCY POWER, OFF THEN ON, EMERGENCY POWER LIGHT REMAINED ON.  RETURNED TO GATE.  MAINTENANCE REPLACED EMERGENCY POWER SUPPLY.  ALL CHECKS GOOD.
